# SDR 06FDEA2240

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Attach Fitting
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS ACTUATOR UPPER EMPENNAGE ATTACH FITTING CRACKED IN VERT RADIUS FR 86 FR 87 REF N00371.  REMOVED AND REPLACED FITTING IAW A310-200 SRM 51-72-10.
